# SDR ASAA2023070643914

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,023 hours, 2,435 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN VNAV SWITCH IS PRESSED GREEN LIGHT IN SWITCH ILLUMINATES AND "VNAV"APPEARS IN WHITE ON FMA AT TOP OF PFD'S. AFTER 3-10 SECONDS VNAV MODE TURNS OFF WITHOUT PILOT ACTION. GROUNDED - YES. ACCOMPLISH MAX DISPLAY SYS - OPERATIONAL TEST REF TASK 31-65-00-710-801 - OK. REBOOTED A/C PWR - OPS CK OK.
